A problem on the II 1 -factors of Fuchsian groups
Recent advances in operator algebras - Orléans, 1992, Astérisque no. 232  (1995), p. 155-158
@incollection{AST_1995__232__155_0,
     author = {de la Harpe, P. and Voiculescu, D.},
     title = {A problem on the $II\_1$-factors of Fuchsian groups},
     booktitle = {Recent advances in operator algebras - Orl\'eans, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {232},
     year = {1995},
     pages = {155-158},
     zbl = {0849.46042},
     mrnumber = {1372531},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__232__155_0}
}
de la Harpe, P.; Voiculescu, D. A problem on the $II_1$-factors of Fuchsian groups, in Recent advances in operator algebras - Orléans, 1992, Astérisque, no. 232 (1995), pp. 155-158. http://www.numdam.org/item/AST_1995__232__155_0/

[Bea] A. F. Beardon, The Geometry of Discrete Groups, Springer, 1983. | Article | MR 698777 | Zbl 0528.30001

[CaH] J. De Canniere et U. Haagerup, Multipliers on the Fourier Algebras of some Simple Lie Groups and their Discrete Subgroups, Amer. Math. J. 107 (1985), 455-500. | Article | MR 784292 | Zbl 0577.43002

[Dy1] K. J. Dykema, Interpolated Free Group Factors, Pacific J. Math. (To appear). | MR 1256179 | Zbl 0791.46038

[Dy2] K. J. Dykema, Free Products of Hyperfinite von Neumann Algebras and Free Dimension, Duke Math. J. 69 (1993), 97-119. | MR 1201693 | Zbl 0784.46044

[GHJ] F. Goodman, P. De La Harpe and V. Jones, Coxeter Graphs and Towers of Algebras, Springer, 1989. | Article | MR 999799 | Zbl 0698.46050

[Gre] L. Greenberg, Finiteness Theorems for Fuchsian and Kleinian Groups, in "Discrete Groups and Automorphic Functions", edited by W.J. Harvey, Academic Press (1977), 199-257. | MR 585138

[Haa] U. Haagerup, An Example of a Nonnuclear C * -algebra which has the Metric Approximation Property, Inventiones Math. 50 (1979), 279-293. | Article | MR 520930 | Zbl 0408.46046

[Har] P. De La Harpe, Operator Algebras, Free Groups and Other Groups, These Proceedings. | MR 1372530 | Zbl 0846.46039

[HaV] P. De La Harpe and A. Valette, La propriété (T) de Kazhdan pour les groupes localement compacts, Astérisque 175, Soc. Math. France, 1989. | Numdam | MR 1023471 | Zbl 0759.22001

[Rad] F. Radulescu, Stable Equivalence of the Weak Closures of the Free Group Convolution Algebras, Preprint, Berkeley (1992). | MR 1234103 | Zbl 0802.46082

[Pop] S. Popa, Free-independent Sequences in Type II 1 Factors and Related Problems, Preprint, Los Angeles (1992). | MR 1372533 | Zbl 0840.46039

[Ser] J-P. Serre, Cohomologie des groupes discrets, in "Prospects in Mathematics", Ann. of Math. Studies 70, Princeton Univ. Press (1971), 77-169. | Numdam | MR 385006 | Zbl 0273.57022 | Zbl 0235.22020

[Voi] D. Voiculescu, Circular and Semicircular Systems and Free Product Factors, in "Operator Algebras, Unitary Representations, Enveloping Algebras, and Invariant Theory (Actes du colloque en l'honneur de Jacques Dixmier)", edited by A. Connes et al., Birkhäuser (1990), 45-60. | MR 1103585 | Zbl 0744.46055

[VDN] D. Voiculescu, K. J. Dykema and A. Nica, Free Random Variables, CRM Monograph Series, vol. 1, Amer. Math. Soc, 1992. | Article | MR 1217253 | Zbl 0795.46049